# SDR 29GA2024092200001

- Difficulty date: September 22, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N405SV
- Make and model: Aerosp ATR42-500
- Aircraft serial: 1403
- Aircraft time: 6,431 hours, 6,405 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: S52376001158
- Part serial: 220074355
- Condition: Ground Damage
- Location: Cargo
- Part time: 6,431 hours, 6,405 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR DAMAGED DUE TO A GROUND CART HITTING THE DOOR. CORRECTIVE ACTION- REMOVED AND REPLACED THE CARGO DOOR.
